# SDR AALA202407093453

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 23,850 hours, 9,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: UNKNOWN
- Condition: Broken
- Location: C/P Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/O'S EMERGENCY FLASHLIGHT BRACKET BROKEN. FLASHLIGHT DOES NOT SEAT OR CHARGE. REPLACED F/O EMERGENCY FLASHLIGHT ASSY IAW AMM 25-65-00.
